# SDR YENA2021041600247

- Difficulty date: April 11, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 79,584 hours, 29,336 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HMV, EA A21-330-01 WINGS / CENTER WING BOX / UPPER SKIN PANEL / UPPER SURFACE / Y1468 & STIFF 16-17 / CORROSION DAMAGE - PERMANENT REPAIR (THIS IS CONSIDERED A MAJOR REPAIR)
